# SDR QXEA0100268

- Difficulty date: March 12, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 8,186 hours, 11,466 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Element
- Condition: Contaminated
- Location: Static Sys
- Component: Static Port, Dhav
- Component part number: 83410009009
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT CREW REPORTED AN UNIDENTIFIED FUME (SMELL) IN THE FLIGHT COMPARTMENT.  MAINTENANCE FOUND SEALANT ON STATIC HEATER ELEMENT.  REMOVED AND REPLACED STATIC PORT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
